# SDR EIAA2011064

- Difficulty date: June 21, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 95,144 hours, 17,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1800 LT MAIN CARGO DOOR FRAME HAS DOUBLE DRILLED HOLE BY WINDOW.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER B747 SRM 51-40-02 FIG 1 AND ENGINEERING DISPOSITION 003.
